Home > APM>
Biography

Prof. Jingli Ren

Department of Mathematics

Zhengzhou University, China

Professor


Email: renjl@zzu.edu.cn


Qualifications

Ph.D., Beijing Institute of Technology, China

M.Phil., Lanzhou University, China

B.Sc., Henan Normal University, China


Publications (Selected)

  1. (with Z.B. Cheng, S. Siegmund), Periodic solutions for generalized high-order delay differential equations, Asia-European Journal of Mathematics, 3(2010), 31-43.
  2. (with Z.B. Cheng), Periodic solutions for generalized high-order neutral differential equation in the critical case, Nonlinear Analysis TMA, 71(2009), 6182-6193.
  3. (with W.S. Cheung and W.W. Han ), Positive periodic solutions of second-order neutral functional differential equations, Nonlinear Analysis TMA, 71(2009), 3948-3955.
  4. (with Z.B. Cheng), On High-Order Delay Differential Equation, Computers and Mathematics with Applications, 57(2009), 324-331.
  5. (with W.W. Han), Some results on second-order neutral functional differential equations with infinite distributed delay, Nonlinear Analysis TMA, 70(2009), 1393-1406.
  6. (with Z.B. Cheng), Periodic solutions for a fourth-order Rayleigh type p-Laplacian delay equation, Nonlinear Analysis TMA, 70( 2009), 516-523.
  7. (with W.S. Cheung), Periodic solutions for p-Laplacian duffing equations with a deviating argument, Journal of Applied Functional Analysis, 3(2008), 163-173.
  8. (with W.S. Cheung, P.J.Y. Wong nad D.D. Zhao), Multiple positive solutions for discrete non-local boundary value problems, Journal of Mathematics Analysis and Applications, 330(2007), 900-915.
  9. (with C.Y. Xue), Functional methods on differential equation, Book, Beijing Science and Technology Press, Beijing, 2006. [Book] (with W.S. Cheung), Periodic solutions for plaplacian rayleigh equations, Nonlinear Analysis TMA, 65(2006), 2003-2012.
  10. (with W.S. Cheung), Discrete nonlinear inequalities and applications to boundary value problems, Journal of Mathematics Analysis and Applications, 319(2006), 708-724.
  11. (with W.G. Ge), Fixed point theorems in double cones and their applications to nonlinear boundary value problems, Chinese Annals of Mathematics (Chinese Edition), 27(2006), 155-168. (in Chinese) (The English edition is published in Chinese Journal of Contemporary Mathematics, 27(2006), 123-138.)
  12. (with W.G. Ge and B.X. Ren), Existence of three positive solutions for quasi-linear BVP. Acta Mathematicate Applicate Sinica, 21(2005), 353-358.
  13. (with W.S. Cheung), Periodic solutions for p-Laplacian differential equations with multiple deviating arguments, Nonlinear Analysis TMA, 62(2005), no.4, 727-742.
  14. (with W.G. Ge), Positive solutions of second singular boundary value problem with a Laplace-like operator, Journal of Inequalities and Applications, 3 (2005), 289-302.
  15. (with W.S. Cheung), Twin positive solutions for quasi-linear m-point boundary value problems, Nonlinear Analysis TMA, 62(2005), no.1, 167-177.

Profile Details
http://web.inonu.edu.tr/~bsahin/index.htm